Alert archive / Florida / Special Weather Statements in 2011

Special Weather Statement, NWS Miami, FL

September 24, 2011Palm Beach County, Florida

NWS Miami, FL issued this special weather statement at Sep 24, 2011, 4:21 PM EDT for Palm Beach County, Florida. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 24, 2011, 4:21 PM EDT (20:21 UTC)
Expired
Sep 24, 2011, 4:45 PM EDT
In force
24 min
Issued by
NWS Miami, FL

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 105 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 24, 4:40 PM EDTTSTM WND DMGDelray Beach, FLSKYWARN SPOTTER REPORTED SMALL TREE LIMBS DOWNED IN THE AREA ALONG MILITARY TRAIL. WINDS OF 45 TO 55 MPH WERE REPORTED ACROSS THIS AREA WITH THE THUNDERSTORMS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.4 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2011-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2477 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2011-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2477 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
634 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

394 
WWUS82 KMFL 242021
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
421 PM EDT SAT SEP 24 2011

FLZ068-168-242045-
COASTAL PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL 
421 PM EDT SAT SEP 24 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL PALM BEACH COUNTY 

* UNTIL 445 PM EDT

* AT 419 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR DELRAY BEACH...AND MOVING SOUTH AT 5 MPH. 
  A WIND GUST OF 55 MPH WAS OBSERVED AT BOCA RATON WITH THIS 
  THUNDERSTORM.

* THE STORM WILL AFFECT...
  DELRAY BEACH...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

ALSO...DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR FUNNEL CLOUDS.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2655 8004 2643 8005 2638 8007 2643 8016
      2656 8020 2658 8003 2655 8003
TIME...MOT...LOC 2020Z 352DEG 4KT 2646 8010

$$
JE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Sep 24, 2:31 PM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, Sep 24, 2:31 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
231 PM EDT SAT SEP 24 2011

...WET PERIOD EXPECTED THROUGH MONDAY BEFORE IMPROVING CONDITIONS
FOR MIDDLE TO END OF NEXT WEEK...
...A FEW STRONG STORMS POSSIBLE EAST COAST AREAS SUNDAY...

.DISCUSSION...

.TONIGHT THROUGH SUNDAY NIGHT...
MID TO UPPER LEVEL LOW PRESSURE SYSTEM WILL REMAIN NEARLY
STATIONARY OVER THE GREAT LAKES REGION TONIGHT INTO SUNDAY KEEPING
A TROUGH OF LOW PRESSURE EXTENDING FROM THE LOW DOWN INTO THE
CENTRAL GULF OF MEXICO. THIS WILL ALLOW FOR A SHORT WAVE OVER THE
SOUTHERN GULF OF MEXICO TO MOVE NORTHEAST AND THROUGH SOUTH
FLORIDA ON SUNDAY. AT THE SAME TIME...A DISTURBANCE JUST NORTH OF
THE NORTHERN BAHAMA ISLANDS WILL ALSO MOVE SLOWLY TO THE NORTH
DRAGGING A TROUGH OF LOW PRESSURE OVER THE FLORIDA STRAITS INTO
SOUTH FLORIDA LATE TONIGHT INTO SUNDAY.

THEREFORE...THE COMBINATION OF THE TROUGH OF LOW PRESSURE AND THE
SHORT WAVE MOVING INTO SOUTH FLORIDA LATE TONIGHT INTO SUNDAY WILL
ALLOW FOR DEEP TROPICAL MOISTURE TO WORK INTO THE CWA FROM THE
GULF OF MEXICO ON THE SOUTHWEST STEERING FLOW. SO HAVE INCREASED
THE POPS TONIGHT INTO SUNDAY OVER SOUTH FLORIDA WITH SCATTERED
POPS WEST COAST TAPERING DOWN TO ISOLATED POPS EAST COAST. POPS ON
SUNDAY WILL BE IN THE LIKELY RANGE EXCEPT CATEGORICAL RANGE FOR
PALM BEACH COUNTY. THERE COULD EVEN BE SOME LOCALLY HEAVY RAINFALL
OVER THE WEST COAST METRO AREAS TONIGHT AND ALL AREAS ON
SUNDAY...DUE TO THE VERY HIGH PWATS AROUND 2.1 TO 2.3 INCHES WHICH
IS 2+ STANDARD DEVIATIONS ABOVE THE NORMAL OF 1.6 INCHES FOR THIS
TIME OF YEAR.

A FEW OF THE STORMS COULD ALSO BECOME STRONG OVER THE EAST COAST
METRO AREAS ON SUNDAY AFTERNOON WHERE THE EAST AND WEST COAST SEA
BREEZE COLLIDE...DUE TO THE MID TO UPPER LEVELS OF THE ATMOSPHERE
WILL BE COOLING A LITTLE BIT DOWN TO THE -7 TO -8C. SO WILL
MENTION THIS IN THE AFTERNOON/EVENING HWO UPDATE.

.SUNDAY NIGHT INTO MONDAY...
THE SHORT WAVE WILL CONTINUE TO MOVE TO THE NORTHEAST AS THE
TROUGH OF LOW PRESSURE CONTINUES TO MOVE NORTH THAT IS ASSOCIATED
WITH THE DISTURBANCE NORTH OF THE BAHAMA ISLANDS. AT THE SAME
TIME...THE MID TO UPPER LEVEL LOW WILL ALSO REMAIN NEARLY
STATIONARY OVER THE GREAT LAKES KEEPING THE TROUGH OF LOW PRESSURE
IN THE CENTRAL UNITED STATES AND THE GULF OF MEXICO. THIS WILL
KEEP THE STEERING FLOW IN A SOUTHERLY DIRECTION ON MONDAY AND
CONTINUE TO KEEP THE TROPICAL MOISTURE IN PLACE. SO HAVE INCREASED
THE POPS A LITTLE BIT FOR MONDAY OVER THE CWA WITH THE HIGHEST
POPS OVER THE LAKE OKEECHOBEE AREA.

.EXTENDED FORECAST...
THE MID TO UPPER LEVEL LOW WILL START TO MOVE TO THE NORTHEAST
INTO EASTERN CANADA ALLOWING FOR THE TROUGH OF LOW PRESSURE TO
WEAKEN AND WASH OUT OVER THE CENTRAL UNITED STATES AND THE GULF OF
MEXICO. THIS WILL ALLOW FOR THE RIDGE OF HIGH PRESSURE TO BUILD
BACK INTO SOUTH FLORIDA FROM THE FLORIDA STRAITS AND ALLOW FOR THE
STEERING FLOW TO SWING BACK TO MORE OF AN EASTERLY WIND FLOW.
THEREFORE...THE ATMOSPHERE SHOULD BECOME A LITTLE BIT MORE STABLE
OVER THE CWA FOR THE MIDDLE TO END OF NEXT WEEK WITH THE HIGHEST
POPS OVER THE INTERIOR AND WEST COAST METRO AREAS.

&&

.MARINE...
THE WINDS WILL REMAIN AT 10 KNOTS OR LESS FROM THE SOUTH TO
SOUTHWEST DIRECTION OVER ALL OF THE CWA WATERS TONIGHT THROUGH
MONDAY...BEFORE SWINGING TO A EASTERLY DIRECTION BY MIDDLE OF NEXT
WEEK. THIS WILL KEEP THE SEAS AT 2 FEET OR LESS OVER THE ATLANTIC
AND GULF WATERS OF SOUTH FLORIDA DURING THIS TIME. THEREFORE...BOATING
CONDITIONS SHOULD BE GOOD OUTSIDE OF ANY SHOWERS OR THUNDERSTORMS
THIS WEEKEND INTO EARLY NEXT WEEK.

&&

.FIRE WEATHER...
THE RELATIVE HUMIDITIES WILL REMAIN WELL ABOVE THE 35 PERCENT CRITICAL
VALUE THIS WEEKEND INTO EARLY NEXT WEEK...DUE TO THE VERY DEEP
TROPICAL MOISTURE IN PLACE OVER SOUTH FLORIDA. THEREFORE...NO
PROBLEMS ARE EXPECTED WITH THE FIRE WEATHER FOR SOUTH FLORIDA.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  74  91  75  89 / 40 80 50 50
FORT LAUDERDALE  76  91  77  89 / 40 70 50 50
MIAMI            76  92  77  90 / 40 70 50 50
NAPLES           76  89  76  89 / 30 60 40 50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE...54/BNB
AVIATION/RADAR/FIRE...14/MJB
Hazardous weather outlook, Sep 24, 4:59 AM EDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
459 AM EDT SAT SEP 24 2011

FLZ063-066>075-168-172>174-250000-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
459 AM EDT SAT SEP 24 2011

...SCATTERED THUNDERSTORMS ARE EXPECTED MOST AREAS TODAY...
...LOCALLY HEAVY RAIN POSSIBLE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED
TODAY...ESPECIALLY OVER THE INTERIOR AND EAST COAST LOCATIONS.
FREQUENT LIGHTNING STRIKES...GUSTY WINDS...AND BRIEF HEAVY
RAINFALL WILL BE POSSIBLE FROM ANY STORM THAT DEVELOPS.

WIND: GUSTY WINDS UP TO 40 MPH ARE POSSIBLE IN ANY THUNDERSTORM
THAT DEVELOPS TODAY.

FLOODING: HEAVY RAIN IS POSSIBLE DUE TO THE EXPECTED SLOW MOVEMENT
OF ANY STORM THAT DEVELOPS TODAY. THIS COULD RESULT IN MINOR
FLOODING OF ROADWAYS AND POORLY DRAINED AREAS.

TEMPERATURES: HEAT INDICES OF 100 TO 104 DEGREES ARE EXPECTED
ACROSS MOST OF SOUTH FLORIDA THIS AFTERNOON, EXCEPT FOR VALUES AROUND 105
DEGREES ACROSS PORTIONS OF HENDRY, INLAND PALM BEACH AND GLADES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WEAKENING FRONTAL BOUNDARY WILL APPROACH FROM THE NORTH AND
STALL OVER THE WEEKEND. THIS COMBINED WITH MOIST SOUTHERLY FLOW
MAY ENHANCE THE OVERALL RAINFALL CHANCES, ESPECIALLY OVER THE
NORTHERN SECTIONS OF THE AREA THROUGH THE AFTERNOON AND EVENING
PERIODS. THE PRIMARY IMPACTS FROM ANY STORMS THAT DEVELOP WILL BE
LIGHTNING, GUSTY WINDS, AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Sep 24, 3:31 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
331 PM EDT SAT SEP 24 2011

FLZ068-168-242015-
COASTAL PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL
331 PM EDT SAT SEP 24 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL PALM BEACH COUNTY

* UNTIL 415 PM EDT

* AT 326 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR HAVERHILL...AND MOVING SOUTH AT 10 MPH.

* THE STORM WILL AFFECT...
  LAKE WORTH...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

ALSO...DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR FUNNEL CLOUDS.

LAT...LON 2655 8004 2648 8005 2648 8017 2675 8019
      2675 8003 2663 8003 2662 8004 2661 8003
      2660 8004 2659 8003 2655 8003
TIME...MOT...LOC 1930Z 000DEG 10KT 2668 8009

JE
Local storm report, Sep 24, 3:40 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
340 PM EDT SAT SEP 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     TSTM WND GST     WEST PALM BEACH         26.71N 80.06W
09/24/2011  M45 MPH          PALM BEACH         FL   ASOS

            PALM BEACH INTERNATIONAL AIRPORT RECORDED A WIND GUST OF
            45 MPH.

&&

GREGORIA
Special weather statement, Sep 24, 3:50 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
350 PM EDT SAT SEP 24 2011

FLZ067-068-072-168-172-242015-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND PALM
BEACH COUNTY FL METRO BROWARD COUNTY FL METRO PALM BEACH COUNTY FL
350 PM EDT SAT SEP 24 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN BROWARD COUNTY
  SOUTHEASTERN PALM BEACH COUNTY

* UNTIL 415 PM EDT

* AT 348 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR COCONUT CREEK...AND MOVING EAST AT 10 MPH.

* THE STORM WILL AFFECT...
  DELRAY BEACH...
  POMPANO BEACH...
  DEERFIELD BEACH...
  LIGHTHOUSE POINT...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

ALSO...DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR FUNNEL CLOUDS.

LAT...LON 2626 8007 2615 8010 2613 8009 2613 8010
      2615 8028 2651 8022 2649 8005
TIME...MOT...LOC 1949Z 282DEG 8KT 2628 8015

JE
Special weather statement, Sep 24, 4:11 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
411 PM EDT SAT SEP 24 2011

FLZ068-168-242100-
COASTAL PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL
411 PM EDT SAT SEP 24 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL PALM BEACH COUNTY

* UNTIL 500 PM EDT

* AT 407 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR DELRAY BEACH...AND MOVING SOUTHEAST AT 5
  MPH.

* THE STORM WILL AFFECT...
  DELRAY BEACH...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
FUNNEL CLOUDS. TWO BOUNDARIES ARE EXPECTED TO COLLIDE IN THIS AREA
WHICH WOULD INCREASE THE CHANCE FOR FUNNEL CLOUDS.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2655 8004 2647 8005 2643 8005 2640 8006
      2637 8006 2636 8007 2644 8019 2659 8016
      2656 8003 2655 8003
TIME...MOT...LOC 2009Z 306DEG 5KT 2646 8009

JE
Special weather statement, Sep 24, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
421 PM EDT SAT SEP 24 2011

FLZ068-168-242045-
COASTAL PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL
421 PM EDT SAT SEP 24 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL PALM BEACH COUNTY

* UNTIL 445 PM EDT

* AT 419 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR DELRAY BEACH...AND MOVING SOUTH AT 5 MPH.
  A WIND GUST OF 55 MPH WAS OBSERVED AT BOCA RATON WITH THIS
  THUNDERSTORM.

* THE STORM WILL AFFECT...
  DELRAY BEACH...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

ALSO...DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR FUNNEL CLOUDS.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2655 8004 2643 8005 2638 8007 2643 8016
      2656 8020 2658 8003 2655 8003
TIME...MOT...LOC 2020Z 352DEG 4KT 2646 8010

JE

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 1:25 PM EDTSpecial Marine WarningMFL48 min
Sep 24, 2:50 PM EDTAreal Flood AdvisoryMFLMiami-Dade115 min
Sep 24, 3:31 PM EDTSpecial Weather StatementMFLPalm Beach44 min
Sep 24, 3:50 PM EDTSpecial Marine WarningMFL85 min
Sep 24, 3:50 PM EDTSpecial Weather StatementMFLBroward25 min
Sep 24, 4:11 PM EDTSpecial Weather StatementMFLPalm Beach49 min
Sep 24, 4:36 PM EDTAreal Flood AdvisoryMFLPalm Beach54 min
Sep 24, 4:53 PM EDTSpecial Marine WarningMFL60 min

Nearby

Special Weather Statements in Florida, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.